Équations diophantiennes p-adiques
Séminaire Bourbaki : années 1964/65 1965/66, exposés 277-312, Séminaire Bourbaki no. 9  (1966), Talk no. 299, p. 323-335
@incollection{SB_1964-1966__9__323_0,
     author = {Terjanian, Guy},
     title = {\'Equations diophantiennes $p$-adiques},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1964/65 1965/66, expos\'es 277-312},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {9},
     year = {1966},
     note = {talk:299},
     pages = {323-335},
     mrnumber = {1610970},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1964-1966__9__323_0}
}
Terjanian, Guy. Équations diophantiennes $p$-adiques, in Séminaire Bourbaki : années 1964/65 1965/66, exposés 277-312, Séminaire Bourbaki, no. 9 (1966), Talk no. 299, pp. 323-335. http://www.numdam.org/item/SB_1964-1966__9__323_0/

[1] J. Ax et S. Kochen - Diophantine problems over local fields I. Amer. J. of Math. , 87, 1965, p. 605-630. | MR 184930 | Zbl 0136.32805

[2] C. Chevalley - Démonstration d'une hypothèse de M. Artin. Abh. Math. Sem. Hausischen Univ. vol. 11 (1935). | JFM 61.1043.01 | Zbl 0011.14504

[3] K. Godel - The consistency of the continuum hypothesis. Princeton (1940). | MR 2514 | Zbl 0061.00902

[4] N. Greenleaf - Irreducible subvarieties and rational points. Amer. J. of Math. (janvier 1965). | MR 182625 | Zbl 0136.16201

[5] I. Kaplansky - Maximal fields with valuations. Duke Math. J., vol. 9, (1942). | MR 6161 | Zbl 0063.03135

[6] S. Kochen - Ultraproducts in the theory of models. Ann. of Math., vol. 74, (1961). | MR 138548 | Zbl 0132.24602

[7] S. Lang - On quasi algebraic closure. Ann. of Math., vol. 55, (1952). | MR 46388 | Zbl 0046.26202

[8] S. Lang - Theorems and conjectures in diophantine equations. Bull. Amer. Math. Soc., vol. 66 (1960). | MR 118698 | Zbl 0095.26301

[9] D. Lewis - Cubic homogeneous polynomials over p-adic number fields. Ann. of Math., vol. 56 (1952). | MR 49947 | Zbl 0048.02602

[10] J.-P. Serre - Corps locaux. Publ. de l'Institut de Math. de Nancago, Hermann, Paris (1962). | MR 354618 | Zbl 0423.12017